Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On an inequality of Lyapunov


Author: Harry Hochstadt
Journal: Proc. Amer. Math. Soc. 22 (1969), 282-284
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1969-0244562-9
MathSciNet review: 0244562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Nehari, On an inequality of Lyapunov, Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 256-261. MR 0145149 (26:2684)
  • [2] A. M. Fink and D. F. St. Mary, On an inequality of Nehari, Proc. Amer. Math. Soc. 21 (1969), 640-642. MR 0240388 (39:1737)
  • [3] H. Hochstadt, A new proof of a stability estimate of Lyapunov, Proc. Amer. Math. Soc. 14 (1963), 525-526. MR 0149019 (26:6515)
  • [4] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244562-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society